# SDR UALA2012022401130

- Difficulty date: February 22, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 74,590 hours, 22,929 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN LONGITUDINAL FLOORBOARD SUPPORT ANGLE BETWEEN STA 460-480 AT BL 0.  REPLACED FLOOR SUPPORT.
